Alert archive / Illinois / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 70, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 30, 2017, 8:44 PM CDT for 5 counties in Illinois. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2017, 8:44 PM CDT (01:44 UTC)
- Expired
- Apr 30, 2017, 9:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clark County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, Jasper County, IL
The radar
The Evansville,IN radar (KVWX), 105 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.7 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 267 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 696 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 459 m²/s²
- 0-3 km storm-relative helicity
- 418 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 5.7
The text
As transmitted.
751 WUUS53 KILX 010144 SVRILX ILC023-029-033-035-079-010230- /O.NEW.KILX.SV.W.0070.170501T0144Z-170501T0230Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Lincoln IL 844 PM CDT SUN APR 30 2017 The National Weather Service in Lincoln has issued a * Severe Thunderstorm Warning for... Southeastern Coles County in east central Illinois... Northwestern Crawford County in east central Illinois... Jasper County in southeastern Illinois... Clark County in east central Illinois... Eastern Cumberland County in east central Illinois... * Until 930 PM CDT * At 843 PM CDT, a severe thunderstorm was located over Newton, moving northeast at 60 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Charleston, Newton, Casey, Greenup, Martinsville, Westfield, Willow Hill, Jewett, Hidalgo, Bogota, Hazel Dell, Hutton, Hunt City, Orange, Yale, Rose Hill, Fox Ridge State Park, Lincoln Trail State Park, Union Center and Sam Parr State Park. This includes Interstate 70 between mile markers 114 and 138. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3932 8762 3884 8818 3896 8833 3950 8812 TIME...MOT...LOC 0143Z 217DEG 54KT 3902 8815 TORNADO...POSSIBLE HAIL...0.75IN WIND...60MPH $$ 07
3 follow-up statements
517 WWUS53 KILX 010153 SVSILX Severe Weather Statement National Weather Service Lincoln IL 853 PM CDT SUN APR 30 2017 ILC023-029-033-035-079-010230- /O.CON.KILX.SV.W.0070.000000T0000Z-170501T0230Z/ Coles-Crawford-Jasper-Clark-Cumberland- 853 PM CDT SUN APR 30 2017 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR SOUTHEASTERN COLES...NORTHWESTERN CRAWFORD...NORTHERN JASPER... CLARK AND EASTERN CUMBERLAND COUNTIES... At 852 PM CDT, a severe thunderstorm was located over Hidalgo, or 9 miles southeast of Toledo, moving northeast at 60 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Charleston, Newton, Casey, Greenup, Martinsville, Westfield, Jewett, Hidalgo, Hazel Dell, Hutton, Hunt City, Orange, Yale, Rose Hill, Fox Ridge State Park, Lincoln Trail State Park, Union Center, Sam Parr State Park, Gila and Bellair. This includes Interstate 70 between mile markers 114 and 138. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3932 8762 3897 8813 3904 8830 3950 8812 TIME...MOT...LOC 0152Z 207DEG 50KT 3915 8815 TORNADO...POSSIBLE HAIL...0.75IN WIND...60MPH $$ 07
010
WWUS53 KILX 010205
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
905 PM CDT SUN APR 30 2017
ILC033-079-010214-
/O.CAN.KILX.SV.W.0070.000000T0000Z-170501T0230Z/
Crawford-Jasper-
905 PM CDT SUN APR 30 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CRAWFORD AND
NORTHERN JASPER COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3937 8776 3918 8798 3917 8824 3950 8812
TIME...MOT...LOC 0204Z 208DEG 53KT 3933 8808
$$
ILC023-029-035-010230-
/O.CON.KILX.SV.W.0070.000000T0000Z-170501T0230Z/
Coles-Clark-Cumberland-
905 PM CDT SUN APR 30 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHEASTERN COLES...WESTERN CLARK AND EASTERN CUMBERLAND
COUNTIES...
At 904 PM CDT, a severe thunderstorm was located near Casey, or 9
miles northeast of Toledo, moving northeast at 60 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Charleston, Casey, Greenup, Martinsville, Westfield, Hazel Dell,
Hutton, Fox Ridge State Park and Union Center.
This includes Interstate 70 between mile markers 114 and 138.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3937 8776 3918 8798 3917 8824 3950 8812
TIME...MOT...LOC 0204Z 208DEG 53KT 3933 8808
HAIL...0.75IN
WIND...60MPH
$$
07432
WWUS53 KILX 010220
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
920 PM CDT SUN APR 30 2017
ILC023-029-035-010230-
/O.EXP.KILX.SV.W.0070.000000T0000Z-170501T0230Z/
Coles-Clark-Cumberland-
920 PM CDT SUN APR 30 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLES...WESTERN
CLARK AND EASTERN CUMBERLAND COUNTIES WILL EXPIRE AT 930 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Lincoln.
LAT...LON 3937 8776 3918 8798 3917 8824 3950 8812
TIME...MOT...LOC 0220Z 217DEG 54KT 3950 8791
$$
07What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 6:02 PM CDT, 2 hours 42 minutes earlier.
Area forecast discussion, Apr 30, 6:02 PM CDT, 2 hours 42 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 602 PM CDT Sun Apr 30 2017 .SHORT TERM...(This evening through Monday) ISSUED AT 307 PM CDT Sun Apr 30 2017 Continued the flash flood watch east of the IL river through 7 am CDT Monday, and Peoria and Marshall counties were also added. An area of light to moderate showers spread northward across central IL today while the thunderstorms were mainly east over IN and western KY. SPC day1 late morning update shifted the slight risk of severe storms east of the Wabash river, while still having a marginal risk of severe storms over central and eastern IL. A band of convection was developing along the cold front in central MO and ahead of 996 mb surface low pressure in central KS. This line of developing convection should spread eastward across CWA during this evening with the cold front. Between a half and 1 inch of rain is possible during this afternoon and evening, before showers and thunderstorms chances diminish overnight behind cold front. Lows tonight to range from mid to upper 40s over western CWA and lower 50s in eastern IL. A strong 538 dm 500 mb low over south central KS will eject northeast to near Door County WI by 7 pm Monday. This will keep low clouds around along with chances of light rain showers especially north of I-70. Cooler highs in the lower 50s northern CWA and upper 50s in southeast IL. Windy on Monday with sw winds gusting 30-35 mph. .LONG TERM...(Monday night through Sunday) ISSUED AT 307 PM CDT Sun Apr 30 2017 12Z models take strong cutoff upper level low ne into eastern Canada on Tue while weak surface high pressure ridge moves into the MO valley. After isolated light rain showers over ne CWA Monday evening, dry wx expected with decreasing clouds and winds overnight Monday into Tue. Cool lows Monday night of 39-45F with highs Tue near 60F from I-74 north and upper 60s in southeast IL. Models still deepen an upper level trof over the central and southern Plains Wed and into the mid/lower MS river valley on Thu. Models have trended a bit slower bringing qpf into southern areas later Tue night and more likely on Wed and Wed night. Still some question on how far north shower chances get and stayed close to consensus model solutions with northern CWA drier and higher pops in southern CWA. Thunderstorms chances still appear to be south of CWA on Wed afternoon/evening. Highs Wed in the upper 50s to around 60F with more cloud cover. Highs Thu in the upper 50s/lower 60s with coolest readings in east central and southeast IL where lingering chances of light rain showers. Models differ with handling deepening upper level trof and cutoff low in the southeast states Thu night and Friday and consensus kept slight pops in southeast IL along with more clouds and cooler temps there with lower 60s Fri while mid 60s from I-55 west. Next weekend looks drier over CWA as weak surface high pressure ridge settles into area. Highly amplified upper level flow over the country with cutoff lows and deep trofs over the northeast U.S. and western states while upper level ridge in between over the Great Plains. Slowly moderating temps next weekend with highs in the upper 60s Sat and upper 60s/lower 70s next Sunday which is closer to normal for early May. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 600 PM CDT Sun Apr 30 2017 The latest surface analysis indicates a warm front has pushed north of a Rushville to Lincoln to Champaign line as of 5 pm and will edge further north this evening. Meanwhile, a cold front was located over east central Missouri and that will push across the TAF sites this evening accompanied by showers and thunderstorms along with MVFR and IFR cigs. The most concentrated area of low cigs will be north of the front which will include BMI and PIA, while further south, we will see a temporary break from the low cigs, outside any shower or thunderstorm areas, with the MVFR improving to low VFR this evening. That won't last that long as soundings suggest a return to MVFR cigs at SPI, DEC and CMI in the 12z to 15z time frame Monday. Surface winds north of the warm front will be northeast to east at 10 to 15 kts, but will be mainly southeasterly at 12 to 17 kts south of the front, with a few gusts to around 23 kts. As a cold front moves through, winds will become south to southwest and pick to between 15 to 25 kts just after midnight, with southwest winds of 20 to 25 kts on Monday with gusts around 30 kts at times through the afternoon along with the possibility for a few showers. && .ILX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Monday morning for ILZ029>031-037-038- 041>050-052>057-061>063-066>068-071>073. Flash Flood Watch through Monday evening for ILZ051. && SHORT TERM...07 LONG TERM...07 AVIATION...Smith
Hazardous weather outlook, Apr 30, 3:52 PM CDT, 4 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 352 PM CDT Sun Apr 30 2017 ILZ027-028-036-040-011100- Fulton-Knox-Schuyler-Stark- 352 PM CDT Sun Apr 30 2017 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TONIGHT... Showers and thunderstorms will continue over the area this evening. Brief heavy rain with localized flooding possible will continue. Additional rainfall amounts over an inch are possible with heavier thunderstorms. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... Major flooding is expected along portions of the Spoon and Illinois rivers starting early this week. Please see the applicable flood warnings for details. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ029>031-037-038-041>046-048-052>057-061>063-066>068-071>073- 011100- Champaign-Christian-Clark-Clay-Coles-Crawford-Cumberland-De Witt- Douglas-Edgar-Effingham-Jasper-Lawrence-Logan-Macon-Marshall- Mason-McLean-Menard-Moultrie-Peoria-Piatt-Richland-Shelby- Tazewell-Vermilion-Woodford- 352 PM CDT Sun Apr 30 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and southeast Illinois. .DAY ONE...TONIGHT... Showers and thunderstorms will continue over the area tonight. Brief heavy rain with localized flooding possible will continue. Additional rainfall amounts over an inch are possible with heavier thunderstorms. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... Moderate to major flooding is expected to develop along portions of the Sangamon, Mackinaw, Vermilion, Wabash, Little Wabash, Embarras and Illinois Rivers through this week, as well as Salt Creek. Please see the applicable flood warnings for details. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ051-011100- Sangamon- 352 PM CDT Sun Apr 30 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING... This Hazardous Weather Outlook is for portions of central Illinois. .DAY ONE...TONIGHT... Showers and thunderstorms will continue over the area this evening. Brief heavy rain with localized flooding possible will continue. Additional rainfall amounts over an inch are possible with heavier thunderstorms. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... Flooding is expected along portions of the Sangamon River. Please see the applicable flood warnings for details. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ047-049-050-011100- Cass-Morgan-Scott- 352 PM CDT Sun Apr 30 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... This Hazardous Weather Outlook is for portions of west central Illinois. .DAY ONE...TONIGHT... Showers and thunderstorms will continue over the area this evening. There is a marginal risk of severe storms this afternoon and evening, with damaging the main risk. Brief heavy rain with localized flooding possible will continue. Additional rainfall amounts over an inch are possible with heavier thunderstorms. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... Moderate to major flooding is expected to develop along portions of the Sangamon and Illinois Rivers through this week. Please see the applicable flood warnings for details. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible this afternoon and evening. 37
In the hours before
Local storm report, Apr 30, 5:52 PM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
552 PM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN 5 SW MOUNT PULASKI 39.96N 89.35W
04/30/2017 M2.15 INCH LOGAN IL MESONET
RAINFALL SINCE SATURDAY MORNING
&&
07Local storm report, Apr 30, 5:53 PM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
553 PM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM HEAVY RAIN ASTORIA 40.23N 90.36W
04/30/2017 M3.58 INCH FULTON IL MESONET
RAINFALL SINCE SATURDAY MORNING
&&
07Local storm report, Apr 30, 5:55 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
555 PM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HEAVY RAIN SPRINGFIELD 39.78N 89.64W
04/30/2017 M2.11 INCH SANGAMON IL MESONET
RAINFALL SINCE SATURDAY MORNING
&&
07Local storm report, Apr 30, 5:58 PM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
558 PM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HEAVY RAIN EUREKA 40.72N 89.28W
04/30/2017 M3.01 INCH WOODFORD IL MESONET
RAINFALL SINCE FRIDAY
&&
07Local storm report, Apr 30, 6:00 PM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
600 PM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HEAVY RAIN HENRY 41.11N 89.36W
04/30/2017 M3.33 INCH MARSHALL IL MESONET
RAINFALL SINCE SATURDAY MORNING
&&
07Local storm report, Apr 30, 6:40 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
640 PM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HEAVY RAIN 4 NE NORMAL 40.56N 88.95W
04/30/2017 M1.13 INCH MCLEAN IL CO-OP OBSERVER
0525 AM HEAVY RAIN 2 E JACKSONVILLE 39.73N 90.20W
04/30/2017 M3.02 INCH MORGAN IL CO-OP OBSERVER
0550 AM HEAVY RAIN MORTON 40.61N 89.47W
04/30/2017 M2.50 INCH TAZEWELL IL TRAINED SPOTTER
0600 AM HEAVY RAIN OGDEN 40.12N 87.96W
04/30/2017 M1.24 INCH CHAMPAIGN IL CO-OP OBSERVER
0600 AM HEAVY RAIN 6 SSE CLAY CITY 38.61N 88.31W
04/30/2017 M1.74 INCH CLAY IL CO-OP OBSERVER
0600 AM HEAVY RAIN WINDSOR 39.44N 88.60W
04/30/2017 M2.40 INCH SHELBY IL CO-OP OBSERVER
0600 AM HEAVY RAIN ALTONA 41.12N 90.16W
04/30/2017 M1.88 INCH KNOX IL CO-OP OBSERVER
0600 AM HEAVY RAIN 6 SSE CLAY CITY 38.61N 88.31W
04/30/2017 M1.74 INCH CLAY IL CO-OP OBSERVER
0600 AM HEAVY RAIN 4 SW AVON 40.62N 90.49W
04/30/2017 M1.87 INCH MCDONOUGH IL CO-OP OBSERVER
0600 AM HEAVY RAIN MOUNT PULASKI 40.01N 89.28W
04/30/2017 M2.22 INCH LOGAN IL CO-OP OBSERVER
0600 AM HEAVY RAIN 2 S MOWEAQUA 39.60N 89.02W
04/30/2017 M2.28 INCH SHELBY IL CO-OP OBSERVER
0610 AM FLOOD JACKSONVILLE 39.73N 90.23W
04/30/2017 MORGAN IL EMERGENCY MNGR
ROUTE 78 NORTH OF JACKSONVILLE WILL SHORTLY BE CLOSED DUE
TO FLOOD WATERS. ROUTE 104 EAST OF JACKSONVILLE IS CLOSED
DUE TO FLOOD WATERS.
0630 AM FLOOD CHARLESTON 39.48N 88.18W
04/30/2017 COLES IL PUBLIC
CREEK/STREAM OUT OF BANKS...BETWEEN 6TH AND 7TH STREETS
IN CHARLESTON
0700 AM HEAVY RAIN SHERMAN 39.89N 89.61W
04/30/2017 M2.70 INCH SANGAMON IL CO-OP OBSERVER
0700 AM HEAVY RAIN SE EFFINGHAM 39.12N 88.55W
04/30/2017 M2.44 INCH EFFINGHAM IL CO-OP OBSERVER
0700 AM HEAVY RAIN SHELBYVILLE 39.41N 88.80W
04/30/2017 M3.30 INCH SHELBY IL CO-OP OBSERVER
0700 AM HEAVY RAIN 1 N MACKINAW 40.55N 89.36W
04/30/2017 M2.48 INCH TAZEWELL IL CO-OP OBSERVER
0700 AM HEAVY RAIN BUFFALO 39.85N 89.41W
04/30/2017 M2.22 INCH SANGAMON IL CO-OP OBSERVER
0700 AM HEAVY RAIN PARIS 39.62N 87.69W
04/30/2017 M1.60 INCH EDGAR IL CO-OP OBSERVER
0700 AM HEAVY RAIN 3 SW EFFINGHAM 39.09N 88.59W
04/30/2017 M2.49 INCH EFFINGHAM IL CO-OP OBSERVER
0700 AM HEAVY RAIN 3 W KINCAID 39.59N 89.47W
04/30/2017 M2.42 INCH CHRISTIAN IL CO-OP OBSERVER
0700 AM HEAVY RAIN NEOGA 39.32N 88.45W
04/30/2017 M2.38 INCH CUMBERLAND IL CO-OP OBSERVER
0700 AM HEAVY RAIN 4 NW NEOGA 39.36N 88.50W
04/30/2017 M2.59 INCH SHELBY IL CO-OP OBSERVER
0700 AM HEAVY RAIN PANA 39.39N 89.08W
04/30/2017 M2.63 INCH CHRISTIAN IL CO-OP OBSERVER
0700 AM HEAVY RAIN HAVANA 40.30N 90.06W
04/30/2017 M3.71 INCH MASON IL CO-OP OBSERVER
0700 AM HEAVY RAIN CANTON 40.56N 90.04W
04/30/2017 M3.03 INCH FULTON IL CO-OP OBSERVER
0700 AM HEAVY RAIN FISHER 40.32N 88.35W
04/30/2017 M1.79 INCH CHAMPAIGN IL CO-OP OBSERVER
0700 AM HEAVY RAIN 3 SW LOAMI 39.64N 89.89W
04/30/2017 M2.88 INCH SANGAMON IL PUBLIC
0700 AM HEAVY RAIN 4 N SIDELL 39.97N 87.82W
04/30/2017 M1.89 INCH VERMILION IL CO-OP OBSERVER
0700 AM HEAVY RAIN AVON 40.66N 90.44W
04/30/2017 M1.52 INCH FULTON IL CO-OP OBSERVER
0700 AM HEAVY RAIN 4 SW ATHENS 39.92N 89.78W
04/30/2017 M2.32 INCH MENARD IL CO-OP OBSERVER
0700 AM HEAVY RAIN TUSCOLA 39.80N 88.28W
04/30/2017 M2.76 INCH DOUGLAS IL CO-OP OBSERVER
0700 AM HEAVY RAIN LOVINGTON 39.71N 88.63W
04/30/2017 M2.15 INCH MOULTRIE IL CO-OP OBSERVER
0700 AM HEAVY RAIN MORTON 40.61N 89.47W
04/30/2017 M2.91 INCH TAZEWELL IL CO-OP OBSERVER
0700 AM HEAVY RAIN VIRGINIA 39.95N 90.21W
04/30/2017 M3.70 INCH CASS IL CO-OP OBSERVER
0700 AM HEAVY RAIN GALESBURG 40.95N 90.38W
04/30/2017 M1.48 INCH KNOX IL CO-OP OBSERVER
0700 AM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
04/30/2017 M3.52 INCH MORGAN IL CO-OP OBSERVER
0709 AM HEAVY RAIN DANVERS 40.53N 89.17W
04/30/2017 M1.41 INCH MCLEAN IL EMERGENCY MNGR
0715 AM HEAVY RAIN BEECHER CITY 39.19N 88.79W
04/30/2017 M2.50 INCH EFFINGHAM IL CO-OP OBSERVER
0715 AM FLOOD 5 SSE VERMILION 39.51N 87.55W
04/30/2017 EDGAR IL PUBLIC
LOW WATER CROSSING FLOODED. STALEY ROAD FLOODED AND
IMPASSABLE
0726 AM HEAVY RAIN SPRINGFIELD 39.78N 89.64W
04/30/2017 M2.60 INCH SANGAMON IL CO-OP OBSERVER
0730 AM HEAVY RAIN CHENOA 40.74N 88.72W
04/30/2017 M1.16 INCH MCLEAN IL CO-OP OBSERVER
0730 AM HEAVY RAIN NE WATSON 39.03N 88.57W
04/30/2017 M2.14 INCH EFFINGHAM IL PUBLIC
0730 AM HEAVY RAIN CASEY 39.30N 87.99W
04/30/2017 M1.98 INCH CLARK IL CO-OP OBSERVER
0745 AM HEAVY RAIN HOPEWELL 40.98N 89.46W
04/30/2017 M2.66 INCH MARSHALL IL PUBLIC
0750 AM HEAVY RAIN MATTOON 39.48N 88.37W
04/30/2017 M2.02 INCH COLES IL TRAINED SPOTTER
0753 AM HEAVY RAIN WATAGA 41.03N 90.28W
04/30/2017 M1.38 INCH KNOX IL PUBLIC
0800 AM HEAVY RAIN YATES CITY 40.78N 90.01W
04/30/2017 M2.99 INCH KNOX IL CO-OP OBSERVER
0800 AM HEAVY RAIN ROANOKE 40.80N 89.20W
04/30/2017 M2.71 INCH WOODFORD IL CO-OP OBSERVER
0800 AM HEAVY RAIN KNOXVILLE 40.91N 90.29W
04/30/2017 M1.60 INCH KNOX IL CO-OP OBSERVER
0800 AM HEAVY RAIN 2 SW TAYLORVILLE 39.50N 89.29W
04/30/2017 M2.35 INCH CHRISTIAN IL PUBLIC
0800 AM HEAVY RAIN MINONK 40.90N 89.04W
04/30/2017 M2.72 INCH WOODFORD IL CO-OP OBSERVER
0800 AM HEAVY RAIN MATTOON 39.48N 88.37W
04/30/2017 M2.09 INCH COLES IL CO-OP OBSERVER
0800 AM HEAVY RAIN 5 NW PEORIA 40.80N 89.68W
04/30/2017 M3.25 INCH PEORIA IL CO-OP OBSERVER
0815 AM HEAVY RAIN KNOXVILLE 40.91N 90.29W
04/30/2017 M1.77 INCH KNOX IL TRAINED SPOTTER
0821 AM FLOOD 7 WSW CHILLICOTHE 40.88N 89.62W
04/30/2017 PEORIA IL LAW ENFORCEMENT
ROADS CLOSED DUE TO HIGH WATER IN THE COUNTY. NEAR ROUTE
40 AND HALLOCK HOLLOW ROAD AND OLD GALENA ROAD. FROM
COUNTY SHERIFF.
0821 AM FLOOD 6 W PEORIA 40.74N 89.72W
04/30/2017 PEORIA IL LAW ENFORCEMENT
COUNTY ROADS CLOSED DUE TO HIGH WATER. ROAD WASHED OUT.
1/4 MILE NORTH OF ROUTE 8, KRAMM ROAD. FROM COUNTY
SHERIFF.
0828 AM FLOOD 4 SW WENONA 41.01N 89.11W
04/30/2017 MARSHALL IL LAW ENFORCEMENT
WATER OVER THE ROAD, WITH A CREEK OVERFLOWING OVER THE
COUNTY HIGHWAY. HIGHWAY 17 WEST OF INTERSTATE 39. FROM
COUNTY SHERIFF.
0828 AM FLOOD 2 S LACON 40.99N 89.41W
04/30/2017 MARSHALL IL LAW ENFORCEMENT
A 15 FOOT WIDE SINKHOLE CLOSED BOTH LANES OF HIGHWAY 26
BETWEEN HICKORY GROVE AND RICHLAND ROADS. FROM COUNTY
SHERIFF.
0830 AM HEAVY RAIN EUREKA 40.72N 89.28W
04/30/2017 M2.66 INCH WOODFORD IL CO-OP OBSERVER
0830 AM HEAVY RAIN 2 SE AUBURN 39.56N 89.72W
04/30/2017 M2.97 INCH SANGAMON IL TRAINED SPOTTER
0832 AM FLOOD 1 N SPRING BAY 40.84N 89.53W
04/30/2017 PEORIA IL LAW ENFORCEMENT
ROAD CLOSED...HIGHWAY 26 NORTH OF SPRING BAY. FROM COUNTY
SHERIFF.
0900 AM HEAVY RAIN 5 SW MOUNT PULASKI 39.96N 89.35W
04/30/2017 M2.15 INCH LOGAN IL MESONET
RAINFALL SINCE SATURDAY MORNING
0900 AM HEAVY RAIN 2 SSW PETERSBURG 39.99N 89.87W
04/30/2017 M3.50 INCH MENARD IL MESONET
MEASURED 3.50 INCHES OF RAIN PAST 24 HOURS AND 4.77
INCHES OF RAIN SINCE WEDNESDAY.
0915 AM HEAVY RAIN E SPRINGFIELD 39.78N 89.64W
04/30/2017 M3.20 INCH SANGAMON IL AMATEUR RADIO
0930 AM HEAVY RAIN ASTORIA 40.23N 90.36W
04/30/2017 M3.58 INCH FULTON IL MESONET
RAINFALL SINCE SATURDAY MORNING
0945 AM HEAVY RAIN SULLIVAN 39.60N 88.61W
04/30/2017 M3.03 INCH MOULTRIE IL TRAINED SPOTTER
1015 AM HEAVY RAIN SHELBYVILLE 39.41N 88.80W
04/30/2017 M1.53 INCH SHELBY IL TRAINED SPOTTER
1045 AM HEAVY RAIN 1 ESE CHATHAM 39.67N 89.68W
04/30/2017 M2.49 INCH SANGAMON IL NWS EMPLOYEE
1100 AM HEAVY RAIN HENRY 41.11N 89.36W
04/30/2017 M3.33 INCH MARSHALL IL MESONET
RAINFALL SINCE SATURDAY MORNING
1100 AM HEAVY RAIN 1 NW HARRISTOWN 39.85N 89.07W
04/30/2017 M2.10 INCH MACON IL PUBLIC
1130 AM HEAVY RAIN EUREKA 40.72N 89.28W
04/30/2017 M3.01 INCH WOODFORD IL MESONET
RAINFALL SINCE FRIDAY
0230 PM HEAVY RAIN SPRINGFIELD 39.78N 89.64W
04/30/2017 M2.11 INCH SANGAMON IL MESONET
RAINFALL SINCE SATURDAY MORNING
0530 PM HEAVY RAIN STE. MARIE 38.93N 88.03W
04/30/2017 M2.40 INCH JASPER IL MESONET
RAINFALL SINCE NOON SATURDAY
&&
07The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 8:41 PM CDT | Areal Flood Warning | ILX | Christian | 36 hr |
| Apr 30, 10:05 PM CDT | Special Weather Statement | ILX | Vermilion | 25 min |
| May 1, 11:16 AM CDT | River Flood Warning | ILX | Vermilion | 26 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.